# SDR ASAA2014061008140

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 9,429 hours, 2,774 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, LT PACK LIGHT REMAINED ILLUMINATED.  WENT OUT WHEN MASTER CAUTION SYS WAS RESET.  ACFT GROUNDED.  PERFORMED PACK-ZONE TEMP CONTROLLER BITE PROCEDURE FIM 21-62-801. FAULT LOGGED WAS "TCV".  FAULT RESET.  VERIFY BITE CHECKED NORMAL SEVERAL TIMES.  NO PREVIOUS HISTORY.
